# SDR 2008UALA0024

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,672 hours, 3,429 cycles
- Engine: Pwa PW4090
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS AND FLIGHT CONTROL SYS STATUS MSG ON PUSHBACK.
